MathSciNet Relay Station
MathSciNet bibliographic data
MR2297834 34M05 (34A45 65L05)
Gülsu, Mustafa; Sezer, Mehmet Approximate solution to linear complex differential equation by a new approximate approach. Appl. Math. Comput. 185 (2007), no. 1, 636–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement